# SDR SWAA050361

- Difficulty date: February 8, 2005
- Submitted: January 26, 2006
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 61,457 hours, 49,981 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546546
- Condition: Corroded
- Location: Bs 727e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND SHEAR TIE CORRODED BETWEEN BS 727E AND BS 747, FROM LBL 6 TO RBL 6.  REMOVED AND REPLACED SHEAR TIE PER SRM.
